ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О граничных свойствах одного класса аналитических функций в бицилиндре

Джваршейшвили, А. Г. (1982) О граничных свойствах одного класса аналитических функций в бицилиндре. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (3). pp. 221-231. ISSN 00002-3043

[img]
Preview
PDF
Download (1455Kb) | Preview
    Item Type: Article
    Additional Information: Բիգլանում անալիտիկ ֆունկցիաների մի դասի եզրային հատկությունների մասին։ On boundary properties of a class of analytic functions in bicylinder.
    Uncontrolled Keywords: Ջվարշեիշվիլի Ի. Ա., Jvarsheishvili I. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:28
    Last Modified: 25 Dec 2012 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1477

    Actions (login required)

    View Item